# SDR A6WA200940592

- Difficulty date: September 8, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 23,552 hours, 20,994 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60034017739
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM LWR FLANGE CRACKED AT FS 280, RBL 9, CRACK LENGTH 1.20".  REPAIR PERFORMED IAW REO 601R-53-11-171, REV D.  ANGLE FILLER FABRICATED IAW REO 601R-53-11-171, REV D.  (K)
